# SDR YENA20150421079

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 31,363 hours, 11,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WITH POWER IN IDLE FOR SOME TIME, CABIN CREW REPORTED SIMILAR ODOR IN REAR OF CABIN.  FLIGHT CREW NOTICED A MUSTY ODOR, FAINTLY.  RAN PACKS AND CONFIRMED DIRTY SOCKS ODOR. T/S IAW TSM 05-50-00-810-831A.  R & R BOTH RECIRCULATION FILTERS, OPS CHECK OK IAW AMM 21-21.41.
